# SDR CA111118003

- Difficulty date: October 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 7,375 hours
- Engine: Pwa PT642A
- System (JASC): 3444 · Ground Proximity System
- Part: Radar
- Part number: 6221204003
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH THE RADAR ALTIMETER STARTED GIVING ERATIC INDICATIONS, THE FLIGHT AND LANDING CONTINUED WITHOUT COMPLICATIONS. THE RADAR ALTIMETER WAS REPLACED, THE SYSTEM WAS GROUND FUNCTION CHECKED SERVICEABLE.
